# SDR SWAA104819

- Difficulty date: August 15, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 76,550 hours, 57,757 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 76,550 hours, 57,757 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

INFLIGHT SHUTDOWN/DIVERSION/DECLARED EMERGENCY.  FL 330 CRUISE FLT - MULTIPLE COMPRESSOR STALL (LOUD BANGS) ENGINE GAUGES NR 1 FLUX.  POWER IDLE COMPRESSOR STALL STOP.  AT IDLE ENGINE SHUT ITSELF OFF.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
